International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 3, Pages 537-543
On the asymptotic Bieberbach conjecture
Department of Mathematics, Universidade Federal de Pernambuco, Recife 50.000, Pe, Brazil
Received 11 December 1981
Copyright © 1982 Mauriso Alves and Armando J. P. Cavalcante. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The set consists of complex functions , univalent in the open unit disk, with . We use the asymptotic behavior of the positive semidefinite FitzGerald matrix to show that there is an absolute constant such that, for any with , we have for all .